# SDR AALA201504209017

- Difficulty date: March 28, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 114N51122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON FLOORBEAM T CAP AT BS 365 & RBL 45.5.  REPAIRED FLOORBEAM T CAP IAW SRM 53-00-51-2R PROCEDURE 10.
